# SDR NACA2021120600001

- Difficulty date: December 6, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,847 hours, 13,836 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR LOW ON START. DEFERRED PER MEL 49-11-01-01, CAT C 12/7/2021 @ 0315Z
